I have always had strong smelling vaginal discharge that regularly smells strongly of ammonia. Over the last year I have noticed that the discharge has begun to stain my underwear as if I have spilled bleach on them. I am 21 years old and this is worrying me! Has anyone else had these symptoms?
If it is BV, you need to be sure to be treated ... though it is easy to cure it can be serious if left untreated. But it sounds to me more like the urethral valve letting some urine out. You wouldn't know because it comes out at body temperature. Good luck!
HEY Boo u're not alone I've had this problem for awhile but no clue as to what causes it. ANY and EVERY part of undies with colored seats look as if i washed only the seats with bleach- didn't have an answer but came up with a clue wear panties with white cotton seats.
Hiya yes we know all about it!!! Shame when ya mates come and fold up ya washing ah!!!. All my black Knickers look like they have been bleached. Me and me mate where just having this conversation and we thought that Semen did this to our undeware and was going to blame our hubbies and get them to reimburse us for all our stained knickers as they are not cheap!!!!. But it would seem that we are wrong and its us so we are bummed!!!! its the disharge Girlfriend!!!!!!!!. I am sticking to white knickers!!!!!!
I have had a fishy or sometimes bad ammonia same smell for years and all tests from the Dr came back normal. I stumbled on VH essentials Vaginal Odor Treatment. It is a vaginal insert. It comes in a pack of 6. It says to use 1 daily, but I use a half one about every 5 days. It gets rid of the smell completely. Sometimes you may have to use a whole one, it just depends. This has saved me from much embarrassment and I was always afraid of sex with my husband because of the smell. Try it, you won't be disappointed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.